# SDR AU990573

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac AVRO146RJ70A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Damaged
- Location: Windshield
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(AUS) FIRST OFFICER'S `C' WINDSHIELD SEAL DAMAGED.
